# SDR AALA202402032115

- Difficulty date: February 1, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 29,413 hours, 9,378 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M9963
- Condition: Damaged
- Location: R1 Door
- Part time: 25,830 hours, 10,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE STRAP BUCKLE DAMAGED. REPLACED R1 DOOR SLIDE PER TASK CARD 26L00025011.
